Translator Disclaimer
15 February 2015 On the pair correlation density for hyperbolic angles
Dubi Kelmer, Alex Kontorovich
Duke Math. J. 164(3): 473-509 (15 February 2015). DOI: 10.1215/00127094-2861495

Abstract

Let Γ<PSL2(R) be a lattice and let ωH be a point in the upper half-plane. We prove the existence and give an explicit formula for the pair correlation density function for the set of angles between geodesic rays of the lattice Γω intersected with increasingly large balls centered at ω, thus proving a conjecture by Boca, Popa, and Zaharescu.

Citation

Download Citation

Dubi Kelmer. Alex Kontorovich. "On the pair correlation density for hyperbolic angles." Duke Math. J. 164 (3) 473 - 509, 15 February 2015. https://doi.org/10.1215/00127094-2861495

Information

Published: 15 February 2015
First available in Project Euclid: 17 February 2015

zbMATH: 1318.30066
MathSciNet: MR3314478
Digital Object Identifier: 10.1215/00127094-2861495

Subjects:
Primary: 30F35
Secondary: 11F72, 22E40, 37A17

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 3 • 15 February 2015
Back to Top